# SDR CALA0800214

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N14655
- Make and model: Boeing 737524
- Aircraft serial: 28916
- Aircraft time: 268,636 hours, 13,926 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935733
- Part serial: 8680
- Condition: Cracked
- Location: Cockpit
- Part time: 26,863 hours, 13,962 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS R4 WINDOW CRACKED ON INNER PANEL EN ROUTE, NO WINDOW HEAT WAS ON EFFECTED WINDOW (COLD) CONTROLLER WAS ON.  REMOVED AND REPLACED LEFT HAND NUMBER 4 WINDOW IAW MM 56-11-31 PAGE 401-414.
